Continuous generalized convex functions and their characterizations

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

The notions of continuous (strictly) pseudoconvex functions and set-valued (strictly) pseudomonotone maps are introduced. Relations between these notions are given using an asymptotic mean value theorem. Characterizations of a continuous quasiconvex function are derived.
Original languageEnglish
Pages (from-to)495-506
Number of pages12
JournalOptimization
Volume54
Issue number4-5
DOIs
Publication statusPublished - 1 Aug 2005

Keywords

  • Mean value theorem
  • Pseudoconvex function
  • Pseudomonotone map
  • Quasiconvex function

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this